MARIA LUZ PUERTAS GONZALEZ
MARIA LUZ PUERTAS GONZALEZ
Uiversity of Almeria
Verified email at ual.es
Title
Cited by
Cited by
Year
On the metric dimension of cartesian products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
SIAM Journal on Discrete Mathematics 21 (2), 423-441, 2007
4062007
On the metric dimension of some families of graphs
J Caceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
Electronic Notes in Discrete Mathematics 22 (2), 129-133, 2005
1302005
Rebuilding convex sets in graphs
J Cáceres, A Márquez, OR Oellermann, ML Puertas
Discrete Mathematics 297 (1-3), 26-37, 2005
892005
Rebuilding convex sets in graphs
J Cáceres González, A Márquez Pérez, OR Oellermann, ...
Discrete Mathematics, 297 (1-3), 26-37., 2005
892005
On the metric dimension of some families of graphs
C Hernando, M Mora, IM Pelayo, C Seara, J Cáceres, ML Puertas
Electronic Notes in Discrete Mathematics 22, 129-133, 2005
682005
Idealization of some weak separation axioms
FG Arenas, J Dontchev, ML Puertas
Acta Mathematica Hungarica 89 (1-2), 47-53, 2000
622000
On geodetic sets formed by boundary vertices
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Mathematics 306 (2), 188-198, 2006
612006
Steiner distance and convexity in graphs
J Cáceres, A Márquez, ML Puertas
European Journal of Combinatorics 29 (3), 726-736, 2008
582008
On the geodetic and the hull numbers in strong product graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Computers & Mathematics with Applications 60 (11), 3020-3031, 2010
562010
On the determining number and the metric dimension of graphs
J Cáceres, D Garijo, ML Puertas, C Seara
the electronic journal of combinatorics 17 (1), 63, 2010
422010
Locating–dominating codes: Bounds and extremal cardinalities
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Applied Mathematics and Computation 220, 38-45, 2013
402013
Steiner intervals and Steiner geodetic numbers in distance-hereditary graphs
OR Oellermann, ML Puertas
Discrete Mathematics 307 (1), 88-96, 2007
392007
Resolving sets for Johnson and Kneser graphs
RF Bailey, J Cáceres, D Garijo, A González, A Márquez, K Meagher, ...
European Journal of Combinatorics 34 (4), 736-751, 2013
342013
Geodeticity of the contour of chordal graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Applied Mathematics 156 (7), 1132-1142, 2008
342008
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Discrete Applied Mathematics 160 (18), 2618-2626, 2012
332012
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Electronic Notes in Discrete Mathematics 35, 15-20, 2009
332009
Searching for geodetic boundary vertex sets
J Cáceres, ML Puertas, C Hernando, M Mora, IM Pelayo, C Seara
Electronic Notes in Discrete Mathematics 19, 25-31, 2005
192005
Strong resolving graphs: The realization and the characterization problems
D Kuziak, ML Puertas, JA Rodríguez-Velázquez, IG Yero
Discrete Applied Mathematics 236, 270-287, 2018
172018
Combinatorial structures of three vertices and Lie algebras
J Cáceres, M Ceballos, J Núñez, ML Puertas, ÁF Tenorio
International Journal of Computer Mathematics 89 (13-14), 1879-1900, 2012
102012
Unification Approach to the Separation Axioms Between T0 and Completely Hausdorff
FG Arenas, J Dontchev, ML Puertas
Acta Mathematica Hungarica 86 (1-2), 75-82, 2000
92000
The system can't perform the operation now. Try again later.
Articles 1–20